Generalized geodesic distances applied to interpolation and shape description. Soille, P. In Serra, J. and Soille, P., editors, Mathematical Morphology and its Applications to Image Processing, volume 2, of Computational Imaging and Vision, pages 193-200. Kluwer Academic Publishers, 1994.
doi  bibtex   
@InCollection{	  soille94perso,
  author	= {Soille, P.},
  title		= {Generalized geodesic distances applied to interpolation
		  and shape description},
  booktitle	= {Mathematical Morphology and its Applications to Image
		  Processing},
  doi		= {10.1007/978-94-011-1040-2_25},
  publisher	= {Kluwer Academic Publishers},
  year		= {1994},
  editor	= {Serra, J. and Soille, P.},
  series	= {Computational Imaging and Vision},
  volume	= {2},
  pages		= {193-200}
}
Downloads: 0